# SDR V2JA2012F00006

- Difficulty date: November 4, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N138SL
- Make and model: Piagio P180
- Aircraft serial: 1103
- Aircraft time: 7,119 hours, 5,402 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

BAGGAGE DOOR ANNUNCIATOR IN FLIGHT, SECURED LT ENGINE, AFTER LANDING CONFIRMED IT WAS AN INDICATION PROBLEM, DOOR WAS CLOSED.
